ON THE SUPPORT OF GENERAL LOCAL COHOMOLOGY MODULES AND FILTER REGULAR SEQUENCES


Abdioglu C., Khashyarmanesh K., Kosan M. T.

QUAESTIONES MATHEMATICAE, vol.34, no.4, pp.479-487, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 4
  • Publication Date: 2011
  • Doi Number: 10.2989/16073606.2011.640745
  • Journal Name: QUAESTIONES MATHEMATICAE
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.479-487
  • Gazi University Affiliated: No

Abstract

Let R be a commutative Noetherian ring with non-zero identity and a an ideal of R. In the present paper, we examine the question whether the support of H-a(n)(N, M) must be closed in Zariski topology, where H-a(n)(N, M) is the nth general local cohomology module of finitely generated R-modules M and N with respect to the ideal a.